How to manage the withdrawal symptoms?

Hi girls,
Can anyone here suggest me an alternative for fentanyl? I have been using this drug for more than 9 months for my chronic back pain. It causes some side effects like vomiting and constipation for me. I ?have been addicted to it and I can't even think a day without it. My doctor had prescribed this medication (15 mg once a day) as a pain killer, but I started taking this 60 mg twice a day. ?I'm experiencing intense headache, irritability, tiredness and some other withdrawal symptoms if I'm not taking this drug. I wonder whether this will cause any serious health issues for me. What I'm supposed to do? One of my friends suggested me to get help from any addiction recovery treatment center. He also recommended Helix healthcare group in Toronto to get rid of this addiction. But I'm confused. Am I really addicted to it? Should I try to quit it by myself? Are there some simple tips to manage the withdrawal symptoms? Any suggestions would be appreciable. I don't want to take a chance. Help me. Thank you in advance.

 

Reply to Thread

Log in or Register to Comment